# SDR SWAA2025093005229

- Difficulty date: August 16, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1675 FAIED CAPACITANCE CHECK.   REMOVED AND REPLACED SERVICEABLE EMERGENCY EXIT LIGHT BATTERY PACK M1675 IAW AMM 33-51-06-960-805.  PERFORMED GOOD BATTERY PACK M1675 IAW AMM 33-51-06-960-805.
